MathSciNet Relay Station
MathSciNet bibliographic data
MR482216 46J10 (02K25 10M15 46E15)
Esterle, J. Solution d'un problème d'Erdős, Gillman et Henriksen et application à l'étude des homomorphismes de ${\cal C}(K)$. (French) Acta Math. Acad. Sci. Hungar. 30 (1977), no. 1-2, 113–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement